On an extremal problem for nonoverlapping domains

E. A. Pchelintsev, V. A. Pchelintsev

Research output: Contribution to journalArticle

Abstract

The paper considers the problem of finding the range of the functional I = J (f (z0 ), f (z0 ), F (ζ0 ), F (ζ0 )) defined on the class M of functions pairs (f (z ), F (ζ)) that are univalent in the system of the disk and the interior of the disk, using the method of internal variations. We establish that the range of this functional is bounded by the curve whose equation is written in terms of elliptic integrals, depending on the parameters of the functional I.

Original languageEnglish
Pages (from-to)13-24
Number of pages12
JournalVestnik Tomskogo Gosudarstvennogo Universiteta, Matematika i Mekhanika
Issue number52
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Extremal Problems
Elliptic integral
Range of data
Interior
Internal
Curve
Class

Keywords

  • Elliptic integrals
  • Functional range
  • Method of internal variations
  • Nonoverlapping domains
  • Univalent function

ASJC Scopus subject areas

  • Computational Mechanics
  • Mechanical Engineering
  • Mechanics of Materials
  • Mathematics(all)

Cite this

On an extremal problem for nonoverlapping domains. / Pchelintsev, E. A.; Pchelintsev, V. A.

In: Vestnik Tomskogo Gosudarstvennogo Universiteta, Matematika i Mekhanika, No. 52, 01.01.2018, p. 13-24.

Research output: Contribution to journalArticle

@article{24d72344f52c4495a19a1e47178a8651,
title = "On an extremal problem for nonoverlapping domains",
abstract = "The paper considers the problem of finding the range of the functional I = J (f (z0 ), f (z0 ), F (ζ0 ), F (ζ0 )) defined on the class M of functions pairs (f (z ), F (ζ)) that are univalent in the system of the disk and the interior of the disk, using the method of internal variations. We establish that the range of this functional is bounded by the curve whose equation is written in terms of elliptic integrals, depending on the parameters of the functional I.",
keywords = "Elliptic integrals, Functional range, Method of internal variations, Nonoverlapping domains, Univalent function",
author = "Pchelintsev, {E. A.} and Pchelintsev, {V. A.}",
year = "2018",
month = "1",
day = "1",
doi = "10.17223/19988621/52/2",
language = "English",
pages = "13--24",
journal = "Vestnik Tomskogo Gosudarstvennogo Universiteta, Matematika i Mekhanika",
issn = "1998-8621",
publisher = "Tomsk State University",
number = "52",

}

TY - JOUR

T1 - On an extremal problem for nonoverlapping domains

AU - Pchelintsev, E. A.

AU - Pchelintsev, V. A.

PY - 2018/1/1

Y1 - 2018/1/1

N2 - The paper considers the problem of finding the range of the functional I = J (f (z0 ), f (z0 ), F (ζ0 ), F (ζ0 )) defined on the class M of functions pairs (f (z ), F (ζ)) that are univalent in the system of the disk and the interior of the disk, using the method of internal variations. We establish that the range of this functional is bounded by the curve whose equation is written in terms of elliptic integrals, depending on the parameters of the functional I.

AB - The paper considers the problem of finding the range of the functional I = J (f (z0 ), f (z0 ), F (ζ0 ), F (ζ0 )) defined on the class M of functions pairs (f (z ), F (ζ)) that are univalent in the system of the disk and the interior of the disk, using the method of internal variations. We establish that the range of this functional is bounded by the curve whose equation is written in terms of elliptic integrals, depending on the parameters of the functional I.

KW - Elliptic integrals

KW - Functional range

KW - Method of internal variations

KW - Nonoverlapping domains

KW - Univalent function

UR - http://www.scopus.com/inward/record.url?scp=85050193581&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85050193581&partnerID=8YFLogxK

U2 - 10.17223/19988621/52/2

DO - 10.17223/19988621/52/2

M3 - Article

SP - 13

EP - 24

JO - Vestnik Tomskogo Gosudarstvennogo Universiteta, Matematika i Mekhanika

JF - Vestnik Tomskogo Gosudarstvennogo Universiteta, Matematika i Mekhanika

SN - 1998-8621

IS - 52

ER -